# SDR DL72S953609

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND L2 DR FRAME CRACKED IN LWR RADIUS OF UPPER HINGE CUTOUT.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 52-40-2.
